# SDR DALA2022081605572

- Difficulty date: August 12, 2021
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N325DN
- Make and model: Airbus A321-211
- Aircraft serial: 7709
- Aircraft time: 15,023 hours, 6,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 593409-14 SECTION I ACCOMPLISHED IN MSP 12AUG21. FOLLOW ON A CTION IS REQUIRED. ACCOMPLISH ERA 593409-14 SECTION II WITHIN 60,000 FC OR 120,000 FH OF SECTION I. ASSOCIATED ER/A 30-593409 ADDED FOR AC 3025. (LP# 1909626)
